A 19-year-old male asked:
Disclaimer

i had a throat infection and i have been given amoxicillin on sat. now on monday i vomitted twice in 2 hours. i can't eat anything. what must i do?

1 doctor answer
Dr. Nir Hus
Dr. Nir Hus answered
15 years experience General Surgery
Antibiotics : It may we’ll be due to the antibiotics. I suggest to go back and see your primary Dr.
Answered on Nov 7, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 52-year-old male asked:
Dr. Charles Rocamboli
17 years experience Family Medicine
Not very common but: Not very common but it does happen.
A 35-year-old member asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Ok to resume: If she is able to take the remainder of the medicine with out missing more i would not be worried. Also important when giving antibiotics to give prob ... Read More
A female asked:
Dr. Robert Isaacs
38 years experience Family Medicine
Vomiting: Not normal. Go back to your paediatrician to discuss.
1
1 thank
A 19-year-old female asked:
Dr. Benjamin Kalm
17 years experience Pediatrics
Tamiflu (oseltamivir) Side-effects: Tamiflu (oseltamivir) can cause significant issues with vomiting and gastrointestinal upset. Valacyclovir and amoxicillin can cause GI upset but are l ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month